# SDR SCNA20221012128I

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 53,122 hours, 39,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Fitting
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 716420:   FOUND RELEASE STOP ASSY ON R1 GIRT BAR MISSING RESOLUTION: (IN PROGRESS)
